# SDR TRBA2010067

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 21,450 hours, 24,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 5197
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FWD EMERGENCY EXIT LIGHTS AND HALF OF FRONT FLOOR LIGHTS NOT WORKING AFTER CHARGE. R & R 43 WL POWER SUPPLY BATTERY PACK AS WC EX 335121 RAI 10010-006 AND OPT CK GOOD IAW WC 335000 OPT 10000-001.
